# SDR DALA2025032502210

- Difficulty date: March 19, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,334 hours, 6,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH INBOARD SEAT TRACK HAS CORROSION AT FR 74. REMOVED AND REPLACED AFT R/H INBOARD SEAT TRACK FROM FR 61 TO FR 74 IAW.A220 ASRP BD 500-A-J-51-42-11. (LP# 0866245)
